# SDR SWAA2022042189270

- Difficulty date: March 29, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 480+6; BS 500+7; BS 500A+7; BS 500A+18; BS 500C+9. / [01] SEAT TRACK TO BE WORKED ON CARD #TTG8Q00BKCK4;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECITVE ACTION 1 AND 2;[04] AMT ACTION IS COMPLETE
